# SDR GTIA2024091338367

- Difficulty date: September 9, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N964NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11079
- Aircraft time: 7,098 hours, 2,957 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT SMELLED LILKE DIRTY SOCKS DESCENDING OUT OF 3000 FT OR SO.TURNED OFF PACK 1 AND SMELL WENT AWAYY-ODOR ISOLATED TO PACK 1 REF TSM21-00-00-810-802-A.SEE LP 3398094-2 FOR CORRECTIVE ACTION
